MathSciNet Relay Station
MathSciNet bibliographic data
MR1610937 46A55
Choquet, Gustave Existence et unicité des représentations intégrales au moyen des points extrémaux dans les cônes convexes. (French) [Existence and uniqueness of integral representations by means of extremal points in convex cones] Séminaire Bourbaki, Vol. 4, Exp. No. 139, 33–47, Soc. Math. France, Paris, 1995.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement